# SDR 0509137A

- Difficulty date: September 6, 2005
- Submitted: September 14, 2005
- Operation: General aviation
- Aircraft: N234PG
- Make and model: Cirrus SR22
- Aircraft serial: 0935
- Aircraft time: 463 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 15070001
- Condition: Failed
- Location: Nr 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 EXHAUST RISER HAD SEPARATED FROM ENGINE JUST BELOW THE FLANGE WELD. THE OWNER STATED THIS WAS THE SECOND TIME THIS HAS HAPPENED IN 40 HOURS. REPLACED ALL 3 RISERS AND COLLECTOR.
